Alert archive / Florida / Flash Flood Warnings in 2008
Flash Flood Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Aug 23, 2008, 2:23 PM EDT for 10 counties in Florida. It was in force for 3 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2008, 2:23 PM EDT (18:23 UTC)
- Expired
- Aug 23, 2008, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dixie County, FL, Franklin County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 80 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 2:30 PM EDT | FLASH FLOOD | Tallahassee, FL | SAN LUIS PARK POND OVERFLOWING IT BANKS INTO APARTMENT COMPLEX ON RUMBA LANE. |
| Aug 23, 2:30 PM EDT | FLASH FLOOD | Tallahassee, FL | SAN LUIS PARK POND OVERFLOWING IT BANKS INTO APARTMENT COMPLEX ON RUMBA LANE. |
| Aug 23, 2:30 PM EDT | HEAVY RAIN 10.5 | Tallahassee, FL | MEASURED ON THE CAMPUS OF FLORIDA STATE UNIVERSITY. |
| Aug 23, 2:39 PM EDT | FLASH FLOOD | 2 E Tallahassee, FL | FLOODING ON PAR LANE NEAR HILAMAN GOLF COURSE. WATER APPROACHING FOUNDATIONS OF HOMES. |
| Aug 23, 2:39 PM EDT | FLASH FLOOD | 2 E Tallahassee, FL | FLOODING ON PAR LANE NEAR HILAMAN GOLF COURSE. WATER APPROACHING FOUNDATIONS OF HOMES. |
| Aug 23, 3:20 PM EDT | FLASH FLOOD | 3 N Tallahassee, FL | 2 TO 3 FEET DEEP OF WATER AT THE ARBOR HILL APARTMENT COMPLEX NEAR RAYMOND DIEHL AND OLSON ROADS. REPORTS OF STALLED CARS IN THIS AREA. |
| Aug 23, 3:20 PM EDT | FLASH FLOOD | 3 N Tallahassee, FL | 2 TO 3 FEET DEEP OF WATER AT THE ARBOR HILL APARTMENT COMPLEX NEAR RAYMOND DIEHL AND OLSON ROADS. REPORTS OF STALLED CARS IN THIS AREA. |
| Aug 23, 3:35 PM EDT | FLASH FLOOD | 3 E Tallahassee, FL | WEEMS ROAD NEAR TOM BROWN PARK HAS BEEN CLOSED DUE TO A POND OVERFLOWING AND FLOODING THE ROAD. |
| Aug 23, 3:35 PM EDT | FLASH FLOOD | 3 E Tallahassee, FL | WEEMS ROAD NEAR TOM BROWN PARK HAS BEEN CLOSED DUE TO A POND OVERFLOWING AND FLOODING THE ROAD. |
| Aug 23, 3:40 PM EDT | FLASH FLOOD | 2 N Tallahassee, FL | WAVERLY POND OVERFLOWING ACROSS LASSWADE DRIVE. |
| Aug 23, 3:40 PM EDT | FLASH FLOOD | 2 N Tallahassee, FL | WAVERLY POND OVERFLOWING ACROSS LASSWADE DRIVE. |
| Aug 23, 4:00 PM EDT | FLASH FLOOD | 2 E Tallahassee, FL | TIMBERLAKE SUBDIVISION OFF OF APPALAACHEE PARKWAY HAS 3 TO 4 FEET DEEP OF WATER SURROUNDING THE COMPLEX. |
| Aug 23, 4:00 PM EDT | FLASH FLOOD | 2 E Tallahassee, FL | TIMBERLAKE SUBDIVISION OFF OF APPALAACHEE PARKWAY HAS 3 TO 4 FEET DEEP OF WATER SURROUNDING THE COMPLEX. |
| Aug 23, 5:00 PM EDT | HEAVY RAIN 22 | Tallahassee, FL | 22 INCHES STORM TOTAL MEASURE BY PUBLIC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 231823
FFWTAE
FLC029-037-039-065-067-073-077-079-123-129-232115-
/O.NEW.KTAE.FF.W.0009.080823T1823Z-080823T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM EDT SAT AUG 23 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DIXIE COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF CROSS CITY...
NORTHEASTERN FRANKLIN COUNTY IN FLORIDA...
EASTERN GADSDEN COUNTY IN FLORIDA...
JEFFERSON COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MONTICELLO...
LAFAYETTE COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MAYO...
LEON COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF TALLAHASSEE...
EXTREME SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
MADISON COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MADISON...
TAYLOR COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...STEINHATCHEE...PERRY...
WAKULLA COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...SAINT MARKS...CRAWFORDVILLE...
* UNTIL 515 PM EDT/415 PM CDT/
* AT 212 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LARGE
BAND OF VERY HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM FAY
CONTINUING TO FALL ACROSS THE ENTIRE FLORIDA BIG BEND. WIDESPREAD
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WITH ISOLATED AREAS OF
3 TO 5 INCHES PER HOUR WILL CONTINUE THROUGH THE AFTERNOON. STORM
TOTAL RAINFALL ESTIMATES SINCE FRIDAY MORNING ARE GENERALLY 10
TO 15 INCHES WITH A FEW AREAS APPROACHING 20 INCHES OVER PARTS OF
JEFFERSON...TAYLOR...AND MADISON COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUINCY...
TALLAHASSEE...MONTICELLO...CRAWFORDVILLE...PERRY...CROSS CITY...
MADISON...AND SURROUNDING AREAS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
THIS A VERY DANGEROUS SITUATION.
REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2942 8322 2942 8328 2952 8341 2966 8341
2976 8359 2989 8365 3010 8400 3007 8419
3010 8426 3001 8436 2989 8434 2992 8445
2990 8456 3069 8466 3062 8326 3040 8317
3026 8324 3015 8323 3005 8305 2930 8315
$$
25-CAMPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 10:24 AM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Aug 23, 10:24 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 AM EDT SAT AUG 23 2008
.UPDATE...TROPICAL STORM FAY CONTINUING HER SLOW CRAWL TO THE WEST
THIS MORNING WITH THE CENTER NOW APPROACHING PANAMA CITY. STRONG
ONSHORE FLOW EAST OF THE CENTER IS GENERATING AN INTENSE BAND OF
HEAVY RAINFALL JUST EAST OF TALLAHASSEE. RADAR ESTIMATED RAIN
RATES HAVE PASSED 6 INCHES PER HOUR WITH THIS BAND. WINDS ARE
STILL GUSTING TO TROPICAL STORM STRENGTH...ESPECIALLY ALONG THE
BIG BEND COASTLINE. STORM SURGE RAN ABOUT 3 TO 4 FEET ABOVE HIGH
TIDE THIS MORNING IN THE BIG BEND. ASTRONOMICAL TIDES TO BE ABOUT
A FOOT LOWER TONIGHT...BUT WITH CONTINUED STRONG ONSHORE FLOW
EXPECT 2 TO 4 FEET SURGE AGAIN THIS EVENING.
OVERALL FORECAST IN GOOD SHAPE WITH WIND AND RAIN HIGHLIGHTED. NO
CHANGES PLANNED TO GRIDS OR ZONES THIS MORNING.
&&
.MARINE...WINDS OVER THE COASTAL WATERS RUNNING 25 TO 30 KNOTS
WITH FREQUENT GUSTS TROPICAL STORM FORCE. WILL UPDATE THE MARINE
FORECAST TO SLIGHTLY ADJUST WORDING...BUT NO MAJOR CHANGES PLANNED.
&&
.AVIATION...TROPICAL STORM FAY CONTINUES TO VERY SLOWLY MOVE WEST
ACROSS THE EASTERN FLORIDA PANHANDLE. RAINBANDS WRAPPING AROUND THIS
SYSTEM WILL EFFECT ALL TERMINALS THROUGH THE DAY. THE HEAVIEST
RAINFALL IS OCCURRING ON THE EASTERN SIDE OF THE SYSTEM EFFECTING
KABY...KTLH...AND KVLD THIS MORNING. PREVAILING MVFR WITH TEMPO IFR
CONDITIONS IN HEAVY RAIN CAN BE EXPECTED AT THESE TERMINALS INTO THE
AFTERNOON ALONG WITH GUSTY WINDS UP TO AROUND 30 KNOTS. LIGHTER
RAINS FOR KPFN AND KDHN ARE EXPECTED TO INTENSIFY AS THE CENTER
CONTINUES WEST INTO THE AFTERNOON. EVEN WITH THE LIGHTER RAINS THIS
MORNING...CIGS ARE QUITE LOW TO THE WEST WITH TEMPO IFR THROUGH THE
MORNING HOURS. THE HEAVIEST RAINFALL AND LOWEST CIGS/VIS SHOULD END
AROUND KVLD DURING THE AFTERNOON AS WELL...BUT ARE LIKELY TO
CONTINUE...AT LEAST PERIODICALLY AROUND KTLH INTO AT LEAST THE
EVENING HOURS. CONDITIONS SHOULD BEGIN TO IMPROVE SOMEWHAT INTO
SUNDAY...HOWEVER WITH DEEP SOUTHERLY FLOW IN PLACE...THE THREAT FOR
SCT SHOWERS/STORMS WILL CONTINUE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 85 75 85 75 90 / 100 80 70 60 60
PANAMA CITY 83 79 83 78 87 / 100 90 90 70 70
DOTHAN 83 74 82 73 88 / 100 90 80 70 70
ALBANY 84 74 85 73 89 / 90 80 70 60 60
VALDOSTA 86 74 86 74 90 / 90 70 70 60 60
CROSS CITY 88 76 86 77 90 / 100 80 70 60 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
DIXIE...FRANKLIN...GADSDEN...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA.
TROPICAL STORM WIND WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAY...COASTAL
WALTON...DIXIE...FRANKLIN...GULF...JEFFERSON...TAYLOR...
WAKULLA.
FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...GULF...HOLMES...INLAND
WALTON...JACKSON...WASHINGTON.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: APALACHEE BAY OR
COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL
OUT TO 20 NM...COASTAL WATERS FROM OCHLOCKONEE RIVER TO
APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE
RIVER TO KEATON BEACH OUT 20 NM...COASTAL WATERS FROM
APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
CAMP/BARRYHazardous weather outlook, Aug 23, 5:49 AM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EDT SAT AUG 23 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 549 AM EDT SAT AUG 23 2008 /449 AM CDT SAT AUG 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AT 4 AM EDT...TROPICAL STORM FAY WAS LOCATED NORTH OF APALACHICOLA AND WAS MOVING WEST AROUND 7 MPH. IT IS EXPECTED TO TRACK ALONG OR NEAR THE FLORIDA PANHANDLE THROUGH TONIGHT. ASSOCIATED RAINBANDS WILL ROTATE EAST TO WEST AND SPREAD ACROSS THE FORECAST AREA. PROLONGED HEAVY RAIN AND STRONG AND GUSTY WINDS ARE EXPECTED WITH RAINFALL TOTALS AMOUNTS RANGING FROM 2 TO 3 INCHES ACROSS NORTHERN ALABAMA AND GEORGIA COUNTIES TO 6 TO 8 INCHES ALONG THE FLORIDA COAST WHICH WILL GENERATE FLOODING. THERE IS ALSO A THREAT OF SEVERE STORMS INCLUDING TORNADOES. SEE THE HURRICANE LOCAL STATEMENTS ISSUED BY THIS OFFICE FOR MORE DETAILS AND A LIST OF NON-ROUTINE PRODUCTS IN EFFECT. MARINERS SHOULD REMAIN IN PORT. DANGEROUS RIP CURRENTS REMAINS ACROSS LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TROPICAL STORM FAY WILL TRAVERSE EXIT THE FORECAST AREA ON SUNDAY BUT FEEDER BANDS BEHIND THE CENTER WILL CONTINUE TO IMPACT THE TRI-STATE AREA WITH FLOODING AND STRONG TO ISOLATED SEVERE STORMS...ESPECIALLY WEST OF THE APALACHICOLA RIVER. BY MIDWEEK...RAINFALL PATTERNS WILL RETURN TO A MORE NORMAL SEABREEZE DRIVEN TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE WEATHER AND REPORT ANY FLOODING AND/OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Aug 23, 12:31 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1231 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN MONTICELLO 30.54N 83.87W
08/23/2008 M16.20 INCH JEFFERSON FL EMERGENCY MNGR
EM OFFICE REPORTED 16.20 INCHES OF RAIN THROUGH 12 PM EDT
WITH TROPICAL STORM FAY. HEAVY RAINFALL IS CONTINUING.
&&
GODSEYLocal storm report, Aug 23, 1:16 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD GREENVILLE 30.47N 83.64W
08/23/2008 MADISON FL TRAINED SPOTTER
MANY ROADS AND LOW LYING AREAS FLOODED. REPORTS OF
DOWNTOWN POND ABOUT TO OVERFLOW AND COVER PORTIONS OF
HIGHWAY 90.
&&
MROCZKALocal storm report, Aug 23, 1:30 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN PERRY 30.11N 83.58W
08/23/2008 M18.00 INCH TAYLOR FL EMERGENCY MNGR
MEASURED AT THE PERRY/FOLEY TAYLOR COUNTY AIRPORT.
&&
MROCZKALocal storm report, Aug 23, 1:45 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN THOMASVILLE 30.84N 83.98W
08/23/2008 E11.50 INCH THOMAS GA EMERGENCY MNGR
ESTIMATED RAINFALL SO FAR TODAY 10-11.5 INCHES AROUND
THOMAS COUNTY.
&&
GOREEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 4:02 AM EDT | Areal Flood Warning | TAE | Dixie, Lafayette | 6 hr |
| Aug 23, 7:05 AM EDT | Areal Flood Warning | TAE | Dixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more | 3 hr |
| Aug 23, 9:58 AM EDT | Flash Flood Warning | TAE | Jefferson, Leon, Madison, Taylor | 2 hr |
| Aug 23, 10:01 AM EDT | Areal Flood Warning | TAE | Calhoun, Dixie, Franklin, Gadsden, Jefferson, Lafayette and 5 more | 6 hr |
| Aug 23, 10:35 AM EDT | River Flood Warning | TAE | Holmes, Washington | 50 hr |
| Aug 23, 10:47 AM EDT | Tornado Warning | TAE | Madison, Taylor | 43 min |
| Aug 23, 11:47 AM EDT | Flash Flood Warning | TAE | Jefferson, Madison, Taylor | 3 hr |
| Aug 23, 12:08 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 23 hr |
| Aug 23, 12:24 PM EDT | Flash Flood Warning | TAE | Franklin, Gadsden, Leon, Wakulla | 111 min |
| Aug 23, 12:40 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon, Madison, Taylor | 110 min |
| Aug 23, 2:05 PM EDT | River Flood Warning | TAE | Wakulla | 67 hr |
| Aug 23, 4:05 PM EDT | Tornado Warning | TAE | Jefferson, Wakulla | 25 min |
| Aug 23, 4:56 PM EDT | Tornado Warning | TAE | Jefferson, Leon | 34 min |
| Aug 23, 5:33 PM EDT | Tornado Warning | TAE | Jefferson | 27 min |
| Aug 23, 5:48 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 117 min |
| Aug 23, 6:06 PM EDT | Tornado Warning | TAE | Jefferson | 24 min |
| Aug 23, 6:50 PM EDT | River Flood Warning | TAE | Leon | 5 days |
| Aug 23, 7:54 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon | 66 min |
Nearby
Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.